# SDR DALA2025032402191

- Difficulty date: March 23, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 47,404 hours, 34,005 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON UPPER MID AREA NEAR L/E AT LH WING FWD MOVABLE VANE. SUMMARY OF NRC 00554: AREA DAMAGE WAS REPAIRED ON UPPER MID AREA NEAR L/E AT LH WING FWD MOVABLE VANE PER B717-200 SRM 57-53-01-2R PROCEDURE 1 REPAIR 1 PAR 4. (LP #0873498)
